Pains in my bones and 'boiling' blood at night

Hello, I've been diagnosed with hypothyroidism for just over 25 years now and have recently had my levothyroxine reduced to 150mg per day. I've been prescribed iron for anaemia and D3 for the pains in my bones. I toss around at night, trying to get comfortable as I shift from one pain to another. During the night I will also kick off all bedding as I feel my blood 'boil', though I am not sweating. I am also now gaining weight, which I hadn't in the past. I also get very fatigued if walking up hills, fine coming down, but have to go really slow up.

Do I have something more than just hypothyroidism?

5 Replies

oldestnewest
  • What's your schedule for taking your medication and supplements - because it seems tricky to isolate some of them successfully from each other?

  • Why did they reduce your dose? Do you have any lab results to share with us? Difficult to help you, if not.

  • Have you had Vit b12, Vit d, iron, ferritin and folate tested. being low in any of them can affect how you feel and also how well your body uses the Levo medication!

  • I think I should request another blood test to further investigate why I am feeling this way. Since reading up on this forum, I can see now I really do need a print out of my report from the doctor.

    My levothyroxine was reduced from 200 to 175 as my Dr felt that the higher dose could lead to heart problems, so I was dropped to 175, but this entailed 3 different dosed tablets, and with all the others I was taking. I was on 11 different tablets a day....bonkers. After a blood test Dr felt 150 would be okay for me.

    Also since reading this forum, seems I am taking my D3 at the wrong time of day, will now take at lunchtime.

    Thank you all.....my Dr needs to know how 'old' this is making me feel.

  • Hi Nettee

    A point to raise with doc is: Did you feel well before the drop in dose? If so, you could argue that you need the higher amount to feel well.

    As for comfort at night, have you tried padding with pillows, eg between knees if you lie on your side, or under them if you lie on your back? It may be worth experimenting until you get to the root of the problem.

You may also like...